# SDR 08FDEA03081

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 2 SPOILER SKIN IS DELAMINATED ON THE LOWER SURFACE AT THE INBD CORNER.  THE REPAIR OF THE INBD LOWER CORNER OF THE RT WING NR 2 SPOILER WAS ACCOMPLISHED ON NON-ROUTINE N00269.
